Universidad Complutense de Madrid
E-Prints Complutense

Spaceability and operator ideals

Impacto

Downloads

Downloads per month over past year

Hernández, Francisco L. and Ruiz Bermejo, César and Sánchez de los Reyes, Víctor Manuel (2015) Spaceability and operator ideals. Journal of Mathematical Analysis and Applications, 431 (2). pp. 1035-1044. ISSN 0022-247X

[img] PDF
Restringido a Repository staff only

377kB
[img]
Preview
PDF
959kB

Official URL: http://www.sciencedirect.com/science/article/pii/S0022247X1500579X


URLURL Type
http://www.sciencedirect.com/Publisher


Abstract

Let I1 and I2 be arbitrary operator ideals in the sense of Pietsch and E and F be Banach spaces such that the set I1(E,F){set minus}I2(E,F) is non-empty. We give a quite general sufficient condition on the Banach spaces in order to obtain the spaceability of I1(E,F){set minus}I2(E,F). Some consequences are provided when considering the ideals of compact operators, strictly singular operators, finitely strictly singular operators and Schatten operator classes.


Item Type:Article
Uncontrolled Keywords:Spaceability; Operator ideal
Subjects:Sciences > Mathematics > Mathematical analysis
ID Code:32471
Deposited On:22 Jul 2015 07:57
Last Modified:25 Aug 2015 08:03

Origin of downloads

Repository Staff Only: item control page